RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1993, Volume 27, Issue 4, Pages 54–62 (Mi faa727)  

This article is cited in 14 scientific papers (total in 14 papers)

Affine Lie Algebras on Riemann Surfaces

O. K. Sheinman

Krzhizhanovsky State Power Engineering Institute

Full text: PDF file (917 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1993, 27:4, 266–272

Bibliographic databases:

UDC: 517.9
Received: 01.04.1992

Citation: O. K. Sheinman, “Affine Lie Algebras on Riemann Surfaces”, Funktsional. Anal. i Prilozhen., 27:4 (1993), 54–62; Funct. Anal. Appl., 27:4 (1993), 266–272

Citation in format AMSBIB
\Bibitem{She93}
\by O.~K.~Sheinman
\paper Affine Lie Algebras on Riemann Surfaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1993
\vol 27
\issue 4
\pages 54--62
\mathnet{http://mi.mathnet.ru/faa727}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1264318}
\zmath{https://zbmath.org/?q=an:0820.17036}
\transl
\jour Funct. Anal. Appl.
\yr 1993
\vol 27
\issue 4
\pages 266--272
\crossref{https://doi.org/10.1007/BF01078844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NF06900006}


Linking options:
  • http://mi.mathnet.ru/eng/faa727
  • http://mi.mathnet.ru/eng/faa/v27/i4/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Weil Modules with Highest Weight for Affine Lie Algebras on Riemann Surfaces”, Funct. Anal. Appl., 29:1 (1995), 44–55  mathnet  crossref  mathscinet  zmath  isi
    2. O. K. Sheinman, “The Krichever–Novikov algebras and CCC-groups”, Russian Math. Surveys, 50:5 (1995), 1097–1099  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. Schlichenmaier, O. K. Sheinman, “Wess–Zumino–Witten–Novikov theory, Knizhnik–Zamolodchikov equations, and Krichever–Novikov algebras”, Russian Math. Surveys, 54:1 (1999), 213–249  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. O. K. Sheinman, “The Fermion Model of Representations of Affine Krichever–Novikov Algebras”, Funct. Anal. Appl., 35:3 (2001), 209–219  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. O. K. Sheinman, “Krichever–Novikov algebras and self-duality equations on Riemann surfaces”, Russian Math. Surveys, 56:1 (2001), 176–178  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. M. Schlichenmaier, “Higher genus affine algebras of Krichever–Novikov type”, Mosc. Math. J., 3:4 (2003), 1395–1427  mathnet  mathscinet  zmath
    7. M. Schlichenmaier, O. K. Sheinman, “Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras”, Russian Math. Surveys, 59:4 (2004), 737–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. O. K. Sheinman, “Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik–Zamolodchikov Equations”, Proc. Steklov Inst. Math., 251 (2005), 293–304  mathnet  mathscinet  zmath
    9. O. K. Sheinman, “Highest weight representations of Krichever–Novikov algebras and integrable systems”, Russian Math. Surveys, 60:2 (2005), 370–372  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Sheinman O.K., “Krichever-Novikov algebras and their representations”, Noncommutative Geometry and Representation Theory in Mathematical Physics, Contemporary Mathematics Series, 391, 2005, 313–321  crossref  isi
    11. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    12. Schlichenmaier M., “A global operator approach to Wess-Zumino-Novikov-Witten models”, XXVI Workshop on Geometrical Methods in Physics, AIP Conference Proceedings, 956, 2007, 107–119  isi
    13. M. Schlichenmaier, O. K. Sheinman, “Central extensions of Lax operator algebras”, Russian Math. Surveys, 63:4 (2008), 727–766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. M. Schlichenmaier, “Multipoint Lax operator algebras: almost-graded structure and central extensions”, Sb. Math., 205:5 (2014), 722–762  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:245
    Full text:82
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020